RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2000, Volume 228, Pages 145–154 (Mi tm497)  

This article is cited in 2 scientific papers (total in 2 papers)

Invariant Description of Local Symmetries

V. P. Pavlov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: A procedure is proposed for finding local symmetries for the models with a given Lagrange function. The objects obtained by this procedure (in particular, the first- and second-class constraints) are described in terms of the invariant language of symplectic geometry. The one-to-one correspondence between the Lagrangian and Hamiltonian local coordinates is demonstrated.

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2000, 228, 135–144

Bibliographic databases:

Document Type: Article
UDC: 530.1
Received in September 1999

Citation: V. P. Pavlov, “Invariant Description of Local Symmetries”, Problems of the modern mathematical physics, Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov, Tr. Mat. Inst. Steklova, 228, Nauka, MAIK Nauka/Inteperiodika, M., 2000, 145–154; Proc. Steklov Inst. Math., 228 (2000), 135–144

Citation in format AMSBIB
\Bibitem{Pav00}
\by V.~P.~Pavlov
\paper Invariant Description of Local Symmetries
\inbook Problems of the modern mathematical physics
\bookinfo Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov
\serial Tr. Mat. Inst. Steklova
\yr 2000
\vol 228
\pages 145--154
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm497}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782578}
\zmath{https://zbmath.org/?q=an:1151.37321}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2000
\vol 228
\pages 135--144


Linking options:
  • http://mi.mathnet.ru/eng/tm497
  • http://mi.mathnet.ru/eng/tm/v228/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Pavlov, “Reduction to the Surface of Second-Class Constraints”, Theoret. and Math. Phys., 132:3 (2002), 1233–1241  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. P. Pavlov, “Differential-geometric aspects of a nonholonomic Dirac mechanics: Lessons of a model quadratic in velocities”, Theoret. and Math. Phys., 178:3 (2014), 347–358  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:206
    Full text:77
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019